# SDR AUS20030768

- Difficulty date: July 14, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Adapter
- Part number: C6TFM102227
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD VERTICAL FIN ATTACHMENT BRACKET CRACKED THROUGH BOLT MOUNTING HOLE.
